# SDR AALA202003209020

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 24,997 hours, 4,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD, FLIGHT ATTENDANT SEAT BY L1 DOOR, FLASHLIGHT INDICATOR LIGHT DID NOT BLINK. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-60-00.
